Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Asian Journal of Mathematics & Statistics
Year: 2012  |  Volume: 5  |  Issue: 4  |  Page No.: 167 - 169

On Unit Element’s Norm in Some Banach Spaces

Abdolmohammad Forouzanfar, Sajad Khorshidvandpour and Mohsen Moosavi    

Abstract: In this study, we obtain Banach algebras which norm of their unit elements is not one. These Banach algebras are subsets of . Also, we present some interesting properties.

Cited References   |    Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility